# SDR CALA2017021000315

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 100,347 hours, 15,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 1 LEFT AND CROSSOVER AISLE AND FRONT CLOSET DOOR LEFT INOP. REPAIRED DAMAGED ELL POWER STRIP IAW 33-51-10.
